# SDR FDEA201809032339

- Difficulty date: September 3, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,545 hours, 18,807 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 60053043
- Part serial: 1931497
- Condition: Inoperative
- Location: Anti-Skid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

"ANTI-SKID FAIL" AFTER GEAR EXTENSION ON APPROACH.  WENT AROUND COMPLIED WITH QRH. LANDED UNEVENTFUL AT PHX. MULTIPLE A/S CONTROL UNIT FAULTS LAST LEG. REMOVE AND REPLACED ANTISKID CONTROL UNIT AS PER MM 32-45-01-4, WILL REQUIRE OPERATIONAL TEST AS PER MM 32-45-01-5.
